I am interested in starting the B6/B12 shots as well as the phentermine on a new diet. I exercise and will continue that, but I am worried that after a big weight loss-- I will never be able to stop the phentermine and maintain my weight? Does anyone have any advice about this? Do you gain weight after you stop the phentermine and is it extremely difficult to keep your new weight managable?? HELP.. I need to lose weight
As long as you make a lifestyle change of lowering your calorie intake, drinking enough water, and exercising, you will probably be likely to maintain your weight loss. That's what so great about the B6, B12 with Lipotropics is that if you need that extra coverage around the holidays or a family gathering then you can take an injection or the tablet form and cover yourself well. Dr. Gates helped me a lot with refocusing my energy to exercise and not eating LOL.
I've not been able to tolerate the Phentermine, so I'm not sure about that part.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.